# SDR CALA2024121303068

- Difficulty date: November 6, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A81121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SECTION 41 FLOOR STRUCTURE CREASE BEAM INNER CHORD CORRODED ON UPPER SURFACE AT BS 334 LBL 60.  CORROSION FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-10-15- 1A-1. REMOVED CORRODED INNER CHORD AND REPLACED WITH NEW INNER CHORD (P/N 654A0004-1073) IAW BOEING DRAWING 141A8110 SHEET 13 R EV A AND B737-800 SRM 51-40-02.
